# SDR ASOA200900574

- Difficulty date: May 19, 2009
- Submitted: May 26, 2009
- Operation: Air carrier
- Aircraft: N974EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7594
- Aircraft time: 16,687 hours, 13,927 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

FLAP FAIL CAUTION MSG ON CLIMB OF ATL AT 18800' AND LANDED AT 300FPM, EMERGENCY DECLARED.  FLT 5563 DEL 32 MINS
